# SDR UIEA2020030300373

- Difficulty date: March 2, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,843 hours, 17,626 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 13919
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

L ENG FIRE LP 2 STATUS MESSAGE APPEARED AFTER TAKEOFF AND EXTINGUISHED AFTER LANDING.( TRANSFERRED TO MDDR 125274, MEL 26-11-01-01, CAT C, DUE 12MAR20. DOWNGRADED ETOPS TO 120. PLACARDS INSTALLED.  LP 1112130 - M4: TROUBLESHOT PER FIM 26-11 FT 804, FOUND BAD L ENG FIRE LOOP CARD. REMOVED AND REPLACED FIRE CARD 682 IAW AMM 26-10-01. OPS CHECKED GOOD. THIS CLEARS MDDR 125274. PLACARD REMOVED. )
